# SDR MWEA97525

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACK APPROX .125 INCH IN FUSELAGE SKIN BY TOP AFT ADF LOOP ANTENNA LEFT AFT FASTENER HOLE.  MTC REPAIRED IAW SRM 53-04 FIG 29.
